Electronic Journal of Applied Statistical Analysis


EJASA - Cover
e-ISSN: 2070-5948
The Electronic Journal of Applied Statistical Analysis (EJASA) is an international OPEN ACCESS and peer-reviewed journal, published half-yearly (until 2009 annualy) articles which contribute new research ideas in all areas of the statistical science including theoretical, applied, computational or conceptual papers related to probability or statistics. All the papers in the EJASA are refereed papers by two international reviewers.

In addition, special issues dedicated to a specific topic will also be published on EJASA.

Its scope is to promote study and research in all fields of statistics and to contribute to the diffusion of the statistical thinking culture.

Publication in EJASA is free of charge. The submitted papers are accepted only in English describing original research not published nor currently under review by other journals. Parallel submissions will not be accepted.

All submitted papers, if relevant to the themes and objectives of the journal, will go through two rounds of an external peer-review process. The decision about any submitted paper will be taken within at least four months of receipt.
Papers should be submitted electronically via online submission only in LATEX format (as ZIP folder). Here you can Download theĀ LATEX Template with the instructions for the Authors.
INDEXING & ABSTRACTING
Electronic Journal of Applied Statistical Analysis is covered by following indexing and abstracting databases:

-SCOPUS
-INDEX COPERNICUS INTERNATIONAL (Official Index Copernicus Value. ICV2010: 5.91; ICV2011: 6.42)
-SUMMON
-Primo Central Index (Ex Libris)
-EBSCO EDS
-MathSciNet
-Statistical Theory and Method Abstracts (STMA), component of Zentralblatt MATH
-DOAJ: Directory of OPEN ACCESS Journal
-STATLIB: Statistical Library on the net
-GOOGLE Scholar
-Academic Journals Database
-ULRICH\'S: International Database
-SJSU Electronic Journals Index
-Open J-Gate
-PKP: Public Knowledge Project
-Geneva Foundation for Medical Education and Research (GFMER)
-JOURNAL FINDER
-ZDP OPAC
-Georgetown University Library
-EPFL: Scientific Information and Libraries
-E-MATH Africa.

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 6, No 2 (2013): Electronic Journal of Applied Statistical Analysis

Original Paper


Estimation of Parameters of Exponentiated Pareto Distribution for Progressive Type-II Censored Data with Random Removals Scheme Details     pdf
Manoj Kumar 130 - 148

A Marginalized Model for Zero-Inflated, Overdispersed, and Correlated Count Data Details     pdf
Geert Molenberghs, Samuel Iddi 149 - 165

A class of exponential chain ratio-product type estimators with two auxiliary variables under double sampling scheme Details     pdf
B. K. Singh, Sanjib Choudhury, Diganta Kalita 166 - 174

A Comparative Study of Loss Functions for Bayesian Control in Mixture Models Details     pdf
Taha Hasan, Sajid Ali, Muhammad Farid Khan 175 - 185

A method to address the effectiveness of the SIC code for selecting comparable firms Details     pdf
Marco Marozzi 186 - 201

A procedure for the three-mode analysis of compositions Details     pdf
Michele Gallo, Violetta Simonacci 202 - 210

Interpolative and predictive biplots applied to co-inertia analysis Details     pdf
Pietro Amenta 211 - 221

Generalized order statistics from generalized exponential distributions in explicit forms Details     pdf
Samir K Safi, Rehab H. AlSheikh Ahmed 222- 237

Public Opinion about Income Inequality Details     pdf
Gordon Bechtel 238 - 259

Estimating the Five Parameter Lambda Distribution Using Moment Based Methods Details     pdf
Smail Mahdi, Kimberley Cadogan 260 - 279


Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 2070-5948